# SDR IPXA2022081785347

- Difficulty date: August 1, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Part serial: 48439
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL-1 DOOR OUTER SKIN HAS EDGE DAMAGE BETWEEN STA.YNPD=-17 AND YNPD=17 ABOVE #7 BEAM.REPAIRED OUTER SKIN EDGE DAMAGE BETWEEN STA.YNPD=-17 AND YNPD=17 ABOVE #7 BEAM IAW SRM 52-10-01-2R-2 REPAIR 2,REV 69 (MAJOR).
